Macrobid

Home > Groups > Macrobid

Support group for people who take Macrobid, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • Have you seen any cases where the patient takes Ma...

    Have you seen any cases where the patient takes Macrobid for 7 days and on the day after finishing I had huge swelling in my lips and face and had to go to the hospital. They took an c ray that showed my throat swollen de have me in hospital

    Question created 5 days 11 hours ago

  • I’ve been on doxycycline for several years for acn...

    I’ve been on doxycycline for several years for acne, i can’t stop this medication or acne will come back in days! Today my obgyn prescribed to me Macrobid, i hope i dont get an upset stomach by taking both.

    Post created 2 weeks 5 days ago

  • Hi I've recently been prescribed Macrobid antibiot...

    Hi I've recently been prescribed Macrobid antibiotics for a uti 7 day course, on the 7th day I started feeling a little off balance and nauseous...also ringing in the right ear, tinnitus. Could the antibiotics cause this. Regards Jo !!

    Post created 4 weeks 7 hours ago

  • Help?

    Help?

    Post created 2 months 2 weeks ago

  • Need to learn about taking these antibiotics toget...

    Need to learn about taking these antibiotics togethee

    Post created 3 months 3 weeks ago

  • Hi, In the past two months my hair has thinned o...

    Hi,
    In the past two months my hair has thinned out considerably and now I have significant hair loss. I used to have really thick beautiful hair now it's very thin and what I do have remaining is completely different texture wise. It feels Oily all the time and fried in some spots. I've taken Macrobid often on for a year and this is only thing I can think of that's causing it. I had blood work and it was normal. I recently took two rounds of Macrobid back to back for a stubborn UTI. Does anyone have the symptoms or has their texture dramatically changed as well?
    Thanks,
    Shannon

    Post created 4 months 2 weeks ago

  • I've been off and in Macrobid for over a year. Rec...

    I've been off and in Macrobid for over a year. Recently I had to take two back to back rounds due to my UTI coming back. I finished around a month ago and shortly after I noticed my hair was falling out and not only that but the texture is totally different. Very oily and fly away. It's like a broom on the ends. My hair was incredibly healthy before this. I have been going insane trying to figure out what it could be caused from. I thought my hairdresser might've done some chemical damage, then I thought it could be thyroid which turns out is normal. I also have itching and considerable thinning. I looked up about this drug and hair loss and it seems several people of experience this. Does anyone have a situation similar to mine?
    Thanks,
    Shannon

    Post created 4 months 2 weeks ago

  • what is your thought on taking macrobid and loraz...

    what is your thought on taking macrobid and lorazepam. does it intensefy the side effects of nausea. or any other problems with these two meds interacting?

    Post created 5 months 1 week ago

  • what is dyskinesia

    what is dyskinesia

    Post created 5 months 2 weeks ago

  • swelling of feet

    swelling of feet

    Post created 5 months 2 weeks ago